MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Model Number 050-95018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak during dwell 4 of their pd treatment.The fluid leaked from the baxter adapter connection.There were no alarms prior to discovering the leak.The cause of the leak is unknown.The patient was advised to discontinue the use of their cycler and follow up with their peritoneal dialysis nurse (pdrn).Additional information was requested, however to date has not been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the complaint sample is not available for manufacturer physical evaluation.No product will be returned from the distribution center to be analyzed since the lot number is unknown.Additionally, no information was found on the sap system regarding the customer's shipment history of this product.Without sample availability, a lot number, or a shipment history, the alleged event could not be confirmed.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
SAFE LOCK APD LUER LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key17371648
Report Number0008030665-2023-00657
Device Sequence Number11708419
Product Code KDJ
UDI-Device Identifier00840861100811
UDI-Public00840861100811
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K124024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-95018
Device Catalogue Number050-95018
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown